# SDR DALA1029573703

- Difficulty date: October 5, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,284 hours, 15,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 OUTBOARD AFT GALLEY FLOOR STRUCTURE CORRODED AT G1.  REPLACED GALLEY FLOOR OUTBOARD AFT FLOOR SUPPORT IAW SRM 51-40-02. (DL738102939)
